5 doctors weighed in:
Jerky movements after heart surgery?
5 doctors weighed in

Dr. Bennett Werner
Internal Medicine - Cardiology
3 doctors agree
In brief: Medications
May be the medications you're on.
Low serum calcium could be also be involved. Can't think of any heart related causes.

In brief: Medications
May be the medications you're on.
Low serum calcium could be also be involved. Can't think of any heart related causes.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Dr. Eric Toloza
Surgery - Thoracic
In brief: Depends
Could be from medicatios .
.. Could be from mild stroke and seizures ... If persists or worsens, should be seen by neurologist ...

In brief: Depends
Could be from medicatios .
.. Could be from mild stroke and seizures ... If persists or worsens, should be seen by neurologist ...
Dr. Eric Toloza
Dr. Eric Toloza
Thank
1 comment
Dr. Eric Toloza
could be electrolyte abnormalities affecting skeletal muscles and nerves ...
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors